I have been on an antibiotic medicine for an ear

Patient

Q: I have been on an antibiotic medicine for an ear infection and sinus infection for about 5 days now, and I have also been taking a high dose of alieve that was prescribed to me for my back and hip. Recently after taking the antibiotic I started having this feeling of being hungry in my upper abdomen but it was a sharp pain and it came in waves. I have had this for about 2 days now, going on 3. I woke up this morning, got ready, and had to use the bathroom before I went, and when I got up from using the bathroom I blacked out. I have been home today and I have already had diarrhea twice, the pain in my upper abdomen is still there and it's starting to hurt my chest and the pain goes all the way around to my shoulders. Everytime I eat it helps with the pain for about 30 mins then it starts hurting again. It is keeping me from sleeping at night and I don't know what to do. Please help!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have red bumps on my body they itch and also burn in the shower

Q: In the past 2 years I've had 2 acl surgeries on my left knee and a mua for extension, over these 2 years I've been co...

Q: My husband had quad open bypass surgery 8 month ago he had bad stress test then cath lab has 80% blocked artery and 7...

Q: Hello. I'm interested in starting the "mini pill" aka the progesterone only birth control pill, it's called...

Q: This morning I ate big amount of something sweet (Halva) for breakfast and it made me feel sick. I just threw up. At ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews